Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Would u take her back?  

14 members have voted

  1. 1. I would

    • Yes. I love her!
      2
    • No. She's a wh*re that tastes funny!
      12


Recommended Posts

It’s been almost 2 months since she left me! I was even thinking about marrying her. I knew that she had been with a lot of guys before me…… and even a couple girls. I just didn’t think that she would up-and-leave me. Just like that….. after only 5 months….. she walks out the door for another man….. hell, maybe even another woman. What was her name, you ask :think:? She went by a lot of names, so I’m told. The alias she gave me was Accutane. I heard she also goes by Isotretinoin, Amnesteem, Claravis, Decutan, Isotane, Sotret, Oratane Genepharm and even Roaccutane. <------ last alias must be French

Ignore me. I’m retarded. I wish I could say I was drunk. But I’m not! LOL! Wait a minute. I don’t even drink. It made you smile though. :dance::D

Share this post


Link to post
Share on other sites

haha not thinks hes clever...knows hes clever. Im sorry to tell u but I am one of the other girls she has been with that you were talking about. Im so sorry for any emotional harm that accutane and I have caused u. U can have her back anyway...soooo over her!

Share this post


Link to post
Share on other sites

Aside from the neat little twist, was there something you were trying to say bout accutane? I know you said you were still havin' some skin issues even after the drug. Is that what this is about? I wouldn't think acne would be a problem just two months after your course! Hope it's all okay.

Share this post


Link to post
Share on other sites

rofl. What did you do to her? It must have been your fault b/c you are a guy :P

Don't worry she will come back you will just have to pay her pimp the pharmacist for her b/c she's a w*ore.

Share this post


Link to post
Share on other sites
Aside from the neat little twist, was there something you were trying to say bout accutane? I know you said you were still havin' some skin issues even after the drug. Is that what this is about? I wouldn't think acne would be a problem just two months after your course! Hope it's all okay.

I'm glad I could put smiles on those face's of yours. LOL! Feel free to answer the poll question up top. That'll make this post kinda legit. Okay, not really.

But in all seriousness to Illiad, my skin has been doing great!!! Since being post-tane I've only had like 3 very small, very trivial breakouts and I managed to freezer-burn my face at one point (becuz I'm clever). You can read about that mishap in my log if you want (it's my signature). Okay, I'm off to work now :wall:

Share this post


Link to post
Share on other sites
Guest missyjean130

Oh jeez,I wasn't expecting that.I was all prepared to be sympathetic and everything...XD

LOL!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×